# SDR HNAA2012080600898

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 49,848 hours, 54,893 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6140 · Propeller Indication System
- Part: Warning Horn
- Condition: False Activation
- Location: Beta Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BETA WARNING HORN SOUNDED ON TAKEOFF AFTER 50 FT, CONTINUED TO SOUND UNTIL RETURN TO FIELD, SILENCED AFTER 50 FT WAS REACHED.  BETA WARNING HORN SYS WITH MOD PULLED AND COLLARED CIRCUIT BREAKER C8 LEFT MAIN BUSS.
